Every single day, when I get out of the shower my armpits are very red. I also have the same redness under my sagging breasts and how have to wear a bra so my breasts don't touch my abdomen. Most of the time the rash disappears but sometimes it becomes very itchy. It seems that whenever I get too warm these areas get very itchy. Let's say if I lie down on my side and bend my arm to hold my head, the inside of the elbow becomes damp and the rash and itchiness appear. I have tried many different body wash, several deodorants, calamine lotion and nothing seems to make a permanent difference.
This looks like heat rash or sweat dermatitis. It tends to occur on areas of the body where skin touches skin, such as under the breasts, on the inner thighs, and under the arms. Tiny red spots with itching and pricking sensation are the characteristic appearance of this rash.
Avoid using any lotions and creams for the meantime. Use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid like dermacort. For the itching antihistaminics like Benadryl or Claritin can be taken.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thanks for naming my problem. When I was younger, in the summer, I would get that heat rash on my chest and I dealt with it.
But now that this is happening in the armpits, under my breast and the inner side of my elbow it's quite annoying. I only wear cotton, change my T-shirt (I even have to wear a T-shirt to bed which really bugs me. I am using Elocom which reduces the itch.
I suspect that the 5mg. (up from 2.5 mg) of Sandoz bisoprolol I've been taking to lower my blood pressure following a heart attack is the culprit. I stopped for 4 days and the rashes went away. I cut the dose back to the initial 2.5 and the rashes have diminished considerably but are still there.
I booked an appointment with my cardiologist to change this medication. I'm sure he can find another beta blocker that will not create this problem. Thanks again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.